On some Pascal’s like triangles. Part 2

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 13, 2007, Number 2, Pages 10—14
Download full paper: PDF, 87 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Centre for Biomedical Engineering – Bulgarian Academy of Sciences,
Acad. G. Bonchev Str., Bl. 105, Sofia-1113, Bulgaria

Abstract

In a series of papers, starting with [1], we discuss new types of Pascal’s like triangles. Triangles from the present form, but not with the present sense, are described in different publications, e.g. [2, 4, 6], but at least the author had not found a research with similar idea. In the second part of our research we shall study properties of some “special” sequences.

References

  1. Atanassov, K., On some Pascal’s like triangles. Part 1. NNTDM, Vol. 13, 2007, No. 1, 31-36.
  2. Bondarenko, B., Generalized Pascal’s Triangles and Pyramids – Their Fractals, Graphs and Applications, Tashkent, Fan, 1990 (in Russian).
  3. Cerin, Z., Sums of squares and products of Jacobsthal numbers. Journal of Integer Sequences, Vol. 10, 2007, Article 07.2.5.
  4. Goldwasser, J., W. Klostermeyer, M. Mays, G. Trapp, The density of ones in Pascal’s rhombus. Discrete mathematics, Vol. 204, 1999, 231-236.
  5. Horadam, A., Basic properties if a certain generalized sequence of numbers. The Fibonacci Quarterly, Vol. 3, 1965, 161-176.
  6. Leyendekkers, J., A. Shannon, J. Rybak. Pattern recognition: Modular Rings & Integer Structure. RafflesKvB Monograph No. 9, North Sydney, 2007.
  7. Sloane, N.J.A., The On-Line Encyclopedia of Integer Sequences, 2006.

Related papers

Cite this paper

APA

Atanassov, K. T. (2007). On some Pascal’s like triangles. Part 2. Notes on Number Theory and Discrete Mathematics, 13(2), 10-14.

Chicago

Atanassov, Krassimir T. “On Some Pascal’s like Triangles. Part 2.” Notes on Number Theory and Discrete Mathematics 13, no. 2 (2007): 10-14.

MLA

Atanassov, Krassimir T. “On Some Pascal’s like Triangles. Part 2.” Notes on Number Theory and Discrete Mathematics 13.2 (2007): 10-14. Print.

Comments are closed.